Alert archive / Colorado / Flash Flood Watches in 2014
Flash Flood Watch 6, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jul 15, 2014, 4:08 AM MDT for El Paso County, Fremont County, Teller County, Colorado. It took effect at Jul 15, 2014, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2014, 4:08 AM MDT (10:08 UTC)
- In effect from
- Jul 15, 2014, 12:00 PM MDT
- Expired
- Jul 16, 2014, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2462 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WGUS65 KPUB 151008 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 408 AM MDT TUE JUL 15 2014 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE OVER THE PIKES PEAK REGION THIS AFTERNOON AND TONIGHT... .A VERY MOIST ATMOSPHERE WILL REMAIN IN PLACE OVER THE AREA TODAY...AND ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND EVENING ACROSS THE PIKES PEAK REGION WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES IN A SHORT PERIOD OF TIME. COZ081-082-084-085-151815- /O.NEW.KPUB.FF.A.0006.140715T1800Z-140716T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 408 AM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE. * FROM NOON MDT TODAY THROUGH THIS EVENING * THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...THEN MOVE ACROSS LOWER ELEVATIONS DURING THE LATE AFTERNOON AND EVENING HOURS. STORMS WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN LESS THAN AN HOUR...WHICH MAY CAUSE FLASH FLOODING. AREAS WHICH SAW HEAVY RAINFALL ON MONDAY...INCLUDING TELLER COUNTY AROUND WOODLAND PARK AND EASTERN EL PASO COUNTY AROUND ELLICOT...WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
429 WGUS65 KPUB 151755 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1155 AM MDT TUE JUL 15 2014 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE OVER THE PIKES PEAK REGION THIS AFTERNOON AND TONIGHT... .A VERY MOIST ATMOSPHERE WILL REMAIN IN PLACE OVER THE AREA TODAY...AND ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND EVENING ACROSS THE PIKES PEAK REGION WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES IN A SHORT PERIOD OF TIME. COZ081-082-084-085-160200- /O.CON.KPUB.FF.A.0006.140715T1800Z-140716T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 1155 AM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE. * THROUGH THIS EVENING * THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON... THEN MOVE ACROSS LOWER ELEVATIONS DURING THE LATE AFTERNOON AND EVENING HOURS. STORMS WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN LESS THAN AN HOUR...WHICH MAY CAUSE FLASH FLOODING. AREAS WHICH SAW HEAVY RAINFALL ON MONDAY...INCLUDING TELLER COUNTY AROUND WOODLAND PARK AND EASTERN EL PASO COUNTY AROUND ELLICOT...WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
669 WGUS65 KPUB 152226 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 426 PM MDT TUE JUL 15 2014 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE OVER THE PIKES PEAK REGION INTO TONIGHT... .A VERY MOIST ATMOSPHERE REMAINS IN PLACE LATE THIS AFTERNOON...AND ANY THUNDERSTORMS WHICH DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS THE PIKES PEAK REGION WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES IN A SHORT PERIOD OF TIME. COZ081-082-084-085-160600- /O.CON.KPUB.FF.A.0006.000000T0000Z-140716T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 426 PM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE. * UNTIL MIDNIGHT MDT TONIGHT * THUNDERSTORMS...CAPABLE OF PRODUCING RAINFALL AMOUNTS OF 1 TO 2 INCHES IN LESS THAN AN HOUR...MAY CAUSE FLASH FLOODING. AREAS WHICH EXPERIENCED HEAVY RAINFALL ON MONDAY...INCLUDING TELLER COUNTY AROUND WOODLAND PARK AS WELL AS EASTERN EL PASO COUNTY AROUND ELLICOTT...WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
852 WGUS65 KPUB 160533 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1133 PM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH FOR EL PASO AND TELLER COUNTY WILL EXPIRE AT MIDNIGHT... COZ081-082-084-085-160645- /O.EXP.KPUB.FF.A.0006.000000T0000Z-140716T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 1133 PM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO WILL EXPIRE AT MIDNIGHT MDT TONIGHT. SHOWERS WILL LIKELY OCCUR THROUGH THE NIGHT TIME HOURS...BUT RAIN HEAVY ENOUGH TO PRODUCE FLASH FLOODING IS NOT LIKELY TO OCCUR. THE HEAVY RAIN THREAT WILL RETURN TO THE REGION WEDNESDAY AFTERNOON. $$ HODANISH
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 14, 11:03 PM MDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jul 14, 11:03 PM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 1103 PM MDT MON JUL 14 2014 .UPDATE... ISSUED AT 703 PM MDT MON JUL 14 2014 UPDATED GRIDS/ZONES TO ALLOW SEVERE THUNDERSTORM WATCH TO EXPIRE AT 7 PM MDT AND ALSO TO CONTINUE FLASH FLOOD WATCH UNTIL 11 PM MDT FOR PUBLIC ZONES 088-089-093>099. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 353 PM MDT MON JUL 14 2014 WILL KEEP THIS BRIEF DUE TO ONGOING ACTIVE CONDITIONS. MAJORITY OF FORECAST DISTRICT TO REMAIN ACTIVE AT TIMES INTO TUESDAY AS ELEVATED PRECIPITABLE WATERS CONTINUE IN WAKE OF NORTH-NORTHEASTERLY SURGE THAT PUSHED ACROSS CWFA EARLIER TODAY. IN ADDITION TO THE AVAILABLE ADEQUATE ATMOSPHERIC MOISTURE... FAVORABLE CAPES...LIS AND MEAN LAYER SHEARS WILL ALLOW FOR THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS TUESDAY. ALSO...STORMS WITH LOCALLY HEAVY RAINFALL...CAPABLE OF PRODUCING FLASH FLOODING...WILL BE POSSIBLE OVER AREA BURN SCARS AND LOCATIONS THAT HAVE EXPERIENCED SIGNIFICANT PRECIPITATION DURING THE PAST THREE TO FOUR DAYS. WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY. FINALLY...NEAR TO BELOW SEASONAL MAXIMUM TEMPERATURES SHOULD BE NOTED OVER MOST LOCATIONS TUESDAY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 353 PM MDT MON JUL 14 2014 UNSETTLED/ACTIVE METEOROLOGICAL CONDITIONS AND BELOW SEASONAL MAXIMUM TEMPERATURES ARE EXPECTED TO CONTINUE OVER THE MAJORITY OF THE FORECAST DISTRICT FROM TUESDAY NIGHT INTO THURSDAY AS GENERALLY MOIST UPSLOPE FLOW ALLOWS FORECAST PRECIPITABLE WATERS TO REMAIN ELEVATED DURING THIS TIME-FRAME. LOCALIZED FLASH FLOODING WILL BE POSSIBLE AT TIMES FROM TUESDAY NIGHT INTO THURSDAY(INCLUDING BUT NOT LIMITED TO THE AREA BURN SCARS). AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY. A FEW SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THE TUESDAY INTO THURSDAY TIME-FRAME AS FAVORABLE BULK LAYER SHEARS...CAPES AND LIS INTERACT WITH THE ABUNDANT ATMOSPHERIC MOISTURE PROFILE. THE FORECAST DISTRICT SHOULD THEN NOTE A DRYING AND WARMING TREND FROM FRIDAY INTO NEXT MONDAY AS UPPER RIDGING BUILDS OVER SOUTHERN COLORADO. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1100 PM MDT MON JUL 14 2014 THROUGH THE EARLY MORNING HOURS...ISOLD SHOWERS AND TSRA WILL BE POSSIBLE AT BOTH KCOS AND KPUB. KALS SHOULD REMAIN DRY. TAKING A SECOND LOOK AT THINGS...IT IS QUITE MOIST AND WITH UPSLOPE FLOW TONIGHT WE MAY SEE SOME LOW STRATUS DEVELOP AT KCOS AND POSSIBLY KPUB. STRATUS SHOULD BREAK UP BY MID MORNING. FOR TOMORROW...THE OVERALL BEST CHANCE OF SHOWERS AND STORMS WILL BE LATE IN THE DAY AND ESPECIALLY TOMORROW EVENING. WITH A RATHER STRONG JETSTREAM OVERHEAD...SOME OF THE STORMS COULD BE SEVERE...WITH DAMAGING HAIL POSSIBLE. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...HODANISH
Hazardous weather outlook, Jul 14, 11:19 AM MDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1119 AM MDT MON JUL 14 2014 COZ058>089-093>099-151730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1119 AM MDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA INTO THE LATE EVENING HOURS. THERE HAS BEEN A SLIGHT DECREASE IN AVAILABLE MOISTURE AND A SLIGHT INCREASE IN THE STEERING WINDS IN THE ATMOSPHERE TODAY...WHICH WILL DECREASE THE CHANCES FOR WIDESPREAD FLASH FLOODING ACROSS THE AREA. HOWEVER...THERE REMAINS ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH WOULD STILL POSE THE THREAT FOR FLASH FLOODING ACROSS AREA BURN SCARS...AS WELL AS THOSE AREAS THAT HAVE RECEIVED HIGHER AMOUNTS OF PRECIPITATION DURING THE PREVIOUS FEW DAYS. THE INCREASED WINDS ALOFT...HOWEVER...WILL ALLOW FOR INCREASED CHANCES FOR A FEW STRONG TO SEVERE STORMS...PRODUCING HAIL AROUND ONE INCH IN DIAMETER AND GUSTY WINDS TO AROUND 60 MPH...ESPECIALLY OVER THE FAR SOUTHEASTERN PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TUESDAY AND WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. THREATS FROM STORMS THAT DEVELOP WILL INCLUDE LIGHTNING...HAIL UP TO NICKEL SIZE AND GUSTY WINDS TO 50 MPH. STRONG TO SEVERE STORMS...CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE OVER THE EASTERN MOUNTAINS AND PLAINS ON TUESDAY. A SLOW WARMING AND DRYING TREND IS EXPECTED FROM THURSDAY INTO THE WEEKEND...ALTHOUGH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 15, 1:54 AM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
154 AM MDT TUE JUL 15 2014
COZ085-086-089-150830-
CROWLEY COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
154 AM MDT TUE JUL 15 2014
...SPECIAL WEATHER STATEMENT...
AT 153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF HANOVER...OR 27 MILES
NORTHEAST OF PUEBLO...MOVING SOUTH AT 20 MPH.
PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM...ALONG WITH RAINFALL
OF UP TO AN INCH IN LESS THAN AN HOUR.
LOCATIONS IMPACTED INCLUDE...
PUEBLO DEPOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3865 10405 3853 10405 3852 10400 3839 10394
3830 10438 3864 10438
TIME...MOT...LOC 0753Z 001DEG 20KT 3855 10427
ETPSpecial weather statement, Jul 15, 2:18 AM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 218 AM MDT TUE JUL 15 2014 COZ081-084-085-150845- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 218 AM MDT TUE JUL 15 2014 ...SPECIAL WEATHER STATEMENT... AT 216 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A WEAK THUNDERSTORM MOVING OVER THE WALDO CANYON BURN NEAR MANITOU SPRINGS. THE STORM WAS MOVING EAST AT 30 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. LAT...LON 3887 10502 3899 10497 3895 10484 3884 10492 TIME...MOT...LOC 0816Z 290DEG 36KT 3890 10491 ETP
Special weather statement, Jul 15, 2:44 AM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 244 AM MDT TUE JUL 15 2014 COZ086-089-093-150915- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 244 AM MDT TUE JUL 15 2014 ...SPECIAL WEATHER STATEMENT... AT 243 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST NORTH OF FOWLER...OR 28 MILES EAST OF PUEBLO...MOVING SOUTH AT 25 MPH. PEA SIZE HAIL AND RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCKY FORD...FOWLER...MANZANOLA...OLNEY SPRINGS AND CROWLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING OF AREA STREAMS AND NORMALLY DRY ARROYOS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3823 10426 3837 10392 3804 10373 3789 10406 TIME...MOT...LOC 0843Z 344DEG 24KT 3820 10409 ETP
Special weather statement, Jul 15, 3:07 AM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 307 AM MDT TUE JUL 15 2014 COZ086-089-093-150930- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 307 AM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CROWLEY...SOUTHWESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 330 AM MDT... AT 307 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FOWLER...OR 25 MILES WEST OF LA JUNTA... MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOWLER...MANZANOLA AND OLNEY SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3809 10413 3818 10394 3789 10365 3775 10394 TIME...MOT...LOC 0907Z 328DEG 24KT 3808 10399 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:04 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jul 14, 6:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 14, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 14, 6:26 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 14, 6:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 14, 6:47 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 14, 6:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 14, 7:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jul 14, 7:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 15, 12:47 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 1:54 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 15, 2:18 AM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 15, 2:44 AM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| Jul 15, 3:07 AM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 15, 8:28 AM MDT | Areal Flood Warning | PUB | Bent | 3 hr |
| Jul 15, 1:11 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 15, 1:38 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jul 15, 1:47 PM MDT | Special Weather Statement | PUB | Chaffee | 28 min |
| Jul 15, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Saguache | 19 min |
| Jul 15, 2:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 15, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 15, 2:26 PM MDT | River Flood Warning | PUB | Otero | 35 hr |
| Jul 15, 2:53 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 15, 3:29 PM MDT | Special Weather Statement | PUB | Chaffee | 31 min |
| Jul 15, 3:43 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 15, 4:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 4:22 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 15, 4:24 PM MDT | Special Weather Statement | PUB | Huerfano | 51 min |
| Jul 15, 4:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 15, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 50 min |
| Jul 15, 5:08 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 39 min |
| Jul 15, 5:10 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 15, 5:14 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 15, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Flash Flood Watches in Colorado, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.